National Changhua University of Education Institutional Repository : Item 987654321/8888
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836390      在线人数 : 145
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8888

题名: Remarks on Generalized Quasi-equilibrium Problems
作者: M. P. chen;L. J. Lin;S. Park
贡献者: 數學系
关键词: Quasi-equilibrium;Upper semicontinuous;Compact multimap;Acyclic map;Local intersection
property
;Closed map
日期: 2003-01
上传时间: 2011-05-10T06:47:05Z
出版者: Elsevier Science
摘要: Our main aim in this paper is to obtain fundamental existence theorems of quasi-equilibrium
problems and generalized quasi-equilibrium problems of multivalued functions. We use a continuous
selection theorem to show that the existence theorems of generalized quasi-equilibrium
problems are simple consequences of the corresponding quasi-equilibrium problems. We use a
generalization of Himmelberg’s theorem due to the third author for not necessary locally convex
topological vector spaces to prove the existence theorems of quasi-equilibrium problems for
multivalued functions.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 52(2):433-444
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML550检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈